1mg, best e pharmacy in India

food interaction for SKYRYL PLUS

alcohol interaction for SKYRYL PLUS

pregnancy interaction for SKYRYL PLUS

lactation interaction for SKYRYL PLUS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Skyryl plus tablet may cause excessive drowsiness and calmness with alcohol.
Taking caffeine with alcohol may impair the motor coordination
UNSAFE
Skyryl plus tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Skyryl plus tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION for SKYRYL PLUS

Caffeine(25mg)

Uses

Caffeine is used in the treatment of migraine.

How it works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Caffeine works by constricting (narrowing) these blood vessels, thus relieving the migraine headache.

Common side effects

Frequent urge to urinate, Abdominal pain, Anxiety, Excitement, Flushing, Altered heart rate, Insomnia, Restlessness, Tremor
Cetirizine(5mg)

Uses

Cetirizine is used in the treatment of allergic disorders.

How it works

Cetirizine belongs to the group of medicines called antihistamines. It acts by blocking a natural substance (histamine) that is produced in the body during an allergic reaction.

Common side effects

Diarrhoea, Drowsiness, Dry mouth, Fatigue, Stomach pain, Vomiting
Nimesulide(100mg)

Uses

Nimesulide is used in the treatment of osteoarthritis, fever, rheumatoid arthritis, menstrual pain, post operative pain and muscular pain.

How it works

Nimesulide belongs to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs) which works by blocking the production of prostaglandins (a chemical associated with pain) thereby relieving pain and inflammation.

Common side effects

Nausea, Rash, Abnormal blood cell count, Anemia, Constipation, Diarrhoea, Dizziness, Shortness of breath, Gastritis, Hypersensitivity reaction, Increased blood pressure, Swelling, Increased sweating, Itching, Liver enzyme increased, Vomiting
Paracetamol(500mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylephrine(10mg)

Uses

Phenylephrine is used in the treatment of inflammation of the uvea (middle layer of the eye between the sclera and the retina), rhinitis (common cold) and pupil dilation.

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular

SUBSTITUTES for SKYRYL PLUS

No substitutes found

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4

Expert advice for SKYRYL PLUS

  • For relief of pain, consume the medicine only at recommended doses. Immediately consult doctor in case you take more than the prescribed/ recommended dose even if you feel well. Also consult the doctor if the symptoms last for more than 3 days despite taking the medicine.
  • Preparations of caffeine and ergot derivatives have been discontinued in view of patient safety.
  • When caffeine citrate solution is used for premature apnea of newborns, remember to use one vial of the drug for one dose. Throw away the left-over solution after required amount is used.

Frequently asked questions for SKYRYL PLUS

Caffeine

Q.What is caffeine?
Caffeine is a drug which belongs to a group of medicines called methylxanthines. It is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines. It acts on the brain to increase alertness and energy levels. However, too much caffeine is harmful

Q.Is caffeine alcohol?
No, caffeine is not alcohol; it belongs to a group of medicines called methylxanthines. It acts on the brain to increase alertness and energy levels. However, it must be remembered that too much caffeine is harmful

Q.Is caffeine good or bad?
Caffeine; if taken as medicine for recommended indications and in adequate dosage it provides beneficial effects. Too much caffeine is harmful. Always consult your doctor if you get any of the bad effects or side effects after use of caffeine

Q.Is caffeine good for hair?
There is no report available on the use of caffeine and hair growth. Patients should follow the advice of the doctor regarding its use

Q.Is caffeine addictive?
No, caffeine is not in the list of addictive drugs. Addiction is said to occur when there is persistent, compulsive dependence on a behavior or substance; without treatment or engagement in recovery activities, addiction is progressive and can result in disability or premature death. Caffeine does not meet this definition. However, people who have taken it for long may experience "caffeine withdrawal" symptoms like headache, anxiety, fatigue, drowsiness or depression, 12–24 hours after the last dose of caffeine but resolves within 24–48 hours

Q.Is caffeine good for heart?
Caffeine is a central nervous system stimulant, and is used in combination with pain-relieving medication to ease headache, migraine pain, neuralgia, toothache, sore throat and period pains. Increased doses may have side effects like increased heart rate (tachycardia), abnormal heart beats (cardiac arrhythmias). Always consult your doctor for the recommended indications, doses and side effects, if any.

Cetirizine

Q.Is cetirizine/ Alerid safe?
Cetirizine/ Alerid is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.Is cetirizine/ Alerid/ Alerid syrup an antihistamine/antibiotic/steroid?
Cetirizine is an antihistaminic drug. It is not an antibiotic or steroid

Q.Is cetirizine good for cold/ used for sore throat/ allergic reaction/itching/hives?
Cetirizine is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose. It is also used to treat hives, but not used for sore throat. Patients should follow the advice of the doctor regarding its use

Q.Is cetirizine/ Alerid D banned?
It is available in India and should be taken as advised by doctor

Q.How long can I take cetirizine for?
Patient should take cetirizine as directed by doctor

Q.Can you take cetirizine for prickly heat?
Cetirizine can be used for prickly heat to reduce the itching. Patients should follow the advice of the doctor regarding its use

Q.Can I take cetirizine with paracetamol/ aspirin/ ibuprofen/ DayQuil/ prednisone/ Benadryl?
Cetirizine can be taken along with paracetamol, aspirin, ibuprofen, or prednisone. However, taking Benadryl and Dayquil along with cetirizine can increase the drowsiness. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Can I take cetirizine with high blood pressure?
Patients with high blood pressure can take cetirizine. Patients should follow the advice of the doctor regarding its use

Q.Can I take cetirizine with loratadine/ diphenhydramine/ brompheniramine/ fexofenadine?
No. Patient should not take cetirizine with these drugs as they are from same category of antihistamines. Patients should follow the advice of the doctor regarding its use

Q.Can I take cetirizine with antibiotics/ azithromycin/ citalopram/ sertraline?
Yes, as there are no expected reactions with cetirizine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does cetirizine make you sleepy or cause drowsiness?
Patient may feel sleepy after taking cetirizine. Always consult your doctor

Q.Does cetirizine make you gain weight?
It is rarely seen, but there is a possibility that cetirizine, like other anti-histamines might cause gain in weight

Q.Does cetirizine contain diphenhydramine/pseudoephedrine/aspirin/acetaminophen (paracetamol)?
No. Cetirizine does not contain diphenhydramine/pseudoephedrine/aspirin. However doctor may prescribe cetirizine in combination with these drugs.

Nimesulide

Q.Is Nimesulide an antibiotic?
No, Nimesulide is non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which relieves acute pain in conditions like joint pain and period pain. However, it may be used with antibiotics to relieve pain associated with certain infections

Q.Can I take Nimesulide with paracetamol or ibuprofen?
Nimesulide, paracetamol and ibuprofen are non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking two NSAID drugs together is not advisable as it may increase the potential for gastric ulceration and bleeding

Q.Does Nimesulide contain aspirin or sulphur?
No. Nimesulide is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) doesn't contain aspirin or sulphur

Q.Is Nimesulide safe?
Nimesulide is safe at prescribed dose and duration as advised by your doctor.

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Phenylephrine

Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Articles


Content on this page was last updated on 17 February, 2015, by Dr. Varun Gupta (MD Pharmacology)